Alert archive / Colorado / Red Flag Warnings in 2022
Red Flag Warning 77, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Dec 11, 2022, 2:56 PM MST for 5 counties in Colorado. It took effect at Dec 12, 2022, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2022, 2:56 PM MST (21:56 UTC)
- In effect from
- Dec 12, 2022, 11:00 AM MST
- Expired
- Dec 12, 2022, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Bent County, CO, Huerfano County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 73 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.9 hours before the alert went out and 356 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1657 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
254 WWUS85 KPUB 112156 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 256 PM MST Sun Dec 11 2022 COZ228>230-233-121400- /O.NEW.KPUB.FW.W.0077.221212T1800Z-221213T0000Z/ /O.CON.KPUB.FW.W.0076.000000T0000Z-221212T0000Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- 256 PM MST Sun Dec 11 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, AND 233... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, AND 233... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 5 PM MST Monday. * Affected Area...Fire Weather Zones 228, 229, 230 and 233. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 6 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ232-235-121400- /O.NEW.KPUB.FW.W.0077.221212T1800Z-221213T0000Z/ Otero County Including La Junta and Western Comanche Grasslands- Bent County Including Las Animas- 256 PM MST Sun Dec 11 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 232 AND 235... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 5 PM MST Monday. * Affected Area...Fire Weather Zones 232 and 235. * Winds...South 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 14 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ226-227-237-120000- /O.CON.KPUB.FW.W.0076.000000T0000Z-221212T0000Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs- Baca County Including Springfield and Eastern Comanche Grasslands- 256 PM MST Sun Dec 11 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226, 227, AND 237... * Affected Area...Fire Weather Zones 226, 227 and 237. * Winds...South 10 to 15 mph with gusts up to 25 mph. * Relative Humidity...As low as 7 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
695 WWUS85 KPUB 112335 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 435 PM MST Sun Dec 11 2022 COZ228>230-233-121545- /O.EXP.KPUB.FW.W.0076.000000T0000Z-221212T0000Z/ /O.CON.KPUB.FW.W.0077.221212T1800Z-221213T0000Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- 435 PM MST Sun Dec 11 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, AND 233... ...RED FLAG WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, AND 233... * Affected Area...Fire Weather Zones 228, 229, 230 and 233. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 6 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ226-227-237-120045- /O.EXP.KPUB.FW.W.0076.000000T0000Z-221212T0000Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs- Baca County Including Springfield and Eastern Comanche Grasslands- 435 PM MST Sun Dec 11 2022 ...RED FLAG WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226, 227, AND 237... $$ COZ232-235-121545- /O.CON.KPUB.FW.W.0077.221212T1800Z-221213T0000Z/ Otero County Including La Junta and Western Comanche Grasslands- Bent County Including Las Animas- 435 PM MST Sun Dec 11 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 232 AND 235... * Affected Area...Fire Weather Zones 232 and 235. * Winds...South 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 14 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Hodanish
741 WWUS85 KPUB 121040 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 340 AM MST Mon Dec 12 2022 COZ228>230-232-233-235-130000- /O.CON.KPUB.FW.W.0077.221212T1800Z-221213T0000Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Bent County Including Las Animas- 340 AM MST Mon Dec 12 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, 232, 233, AND 235... * Affected Area...Fire Weather Zones 228, 229, 230, 232, 233 and 235. * Winds...South 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 14 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
364 WWUS85 KPUB 122156 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 256 PM MST Mon Dec 12 2022 COZ228>230-232-233-235-130000- /O.CON.KPUB.FW.W.0077.000000T0000Z-221213T0000Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Bent County Including Las Animas- 256 PM MST Mon Dec 12 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR FIRE WEATHER ZONES 228, 229, 230, 232, 233, AND 235... * Affected Area...Fire Weather Zones 228, 229, 230, 232, 233 and 235. * Winds...South 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 15 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
270 WWUS85 KPUB 130006 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 506 PM MST Mon Dec 12 2022 COZ228>230-232-233-235-130115- /O.EXP.KPUB.FW.W.0077.000000T0000Z-221213T0000Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Bent County Including Las Animas- 506 PM MST Mon Dec 12 2022 ...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONES 228, 229, 230, 232, 233, AND 235... Relative humidity values have improved, and will continue to improve this evening with critical fire weather conditions no longer expected across the warned area. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Dec 11, 10:39 AM MST, 4 hours 17 minutes earlier.
Area forecast discussion, Dec 11, 10:39 AM MST, 4 hours 17 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1039 AM MST Sun Dec 11 2022 .SHORT TERM...(Today and tonight) Issued at 343 AM MST Sun Dec 11 2022 Key messages: 1) Critical fire weather conditions today along the I-25 Corridor as well as for portions of the southeastern plains. 2) Snow begins pushing into the Continental Divide overnight tonight. Currently...An upper low pressure system located just off the West Coast was starting to increase southwest flow across the Four Corners as well as enhance mid and high level cloudiness pushing into western CO. Across our forecast area, mostly clear skies were evident with temps as of 2 am dropping into the teens and 20s for most locations, and into the single digits for the San Luis Valley. Some of the higher elevation sites as well as wind-prone Walsenburg were starting to report gusty west to southwest winds. Today...The low pressure system will move onshore across northern CA today, as the nose of a 120 kt jet begins to push into the Four Corners region. The vicinity of this jet, combined with a tightening pressure gradient, is expected to produce strong and gusty winds across the forecast area today which will boost afternoon high temps to about 10 to 15 degrees above normal. It will also continue the very dry conditions for much of the area, and a Red Flag Warning remains in place for the I-25 Corridor as well as Las Animas and Baca counties from 11 AM until 5 PM. Plan on high temps in the 40s to around 50F for the high valleys, and upper 50s to upper 60s for the plains. Tonight...The approaching system will continue to edge eastward into the Great Basin tonight, and the nose of the upper jet will push into the CWA. Moisture and showers associated with the system will move into western CO this evening, and is expected to move far enough east to start affecting the Continental Divide overnight tonight, between 2 and 5 AM. The main brunt of this will start affecting the area on Monday, so for tonight plan on persistent gusty winds for the higher elevations and wind-prone areas. Overnight low temps are expected to drop into the teens and single digits for the San Luis Valley, teens to mid 20s for the upper Arkansas River Valley, and 20s to lower 30s for the eastern plains. Moore .LONG TERM...(Monday through Saturday) Issued at 343 AM MST Sun Dec 11 2022 ...High Impact Winter Storm to bring snow and blowing snow to portions of the region... Key Messages: 1) Heavy snow and blowing snow to spread into the southwest mountains and Continental Divide region with heaviest impacting the eastern San Juan mountains Monday. 2) Travel impacts expected across the remainder of the Continental Divide region due mainly to blowing snow which will persist through Tuesday night across the eastern Sawatch and western Mosquito ranges. 3) Marginal critical fire weather conditions possible across portions of the southeast plains Monday afternoon 4) Band of snow and strong winds still possible across portions of the southeast plains late Monday night/Tuesday morning as the system intensifies to our east Models and ensembles are still in decent agreement on bringing an intensifying upper low across CO Monday through Tuesday morning with subtle differences in the timing and track of the system still evident. The operational EC is now the faster and farther north solution with lifting out the upper low early Tuesday compared with operational GFS, NAM and Canadian. Ensemble means are not much help with GEFs slower and farther south, and EC faster and farther north. This will play an important role in determining how far south wrap around band of winds and snow progresses across southeast CO. As for details...should see snow ramp up across the Continental Divide on Monday with the eastern San Juans fairing the best as favorable orographics combined with synoptic lift will produce the heaviest snowfall totals. Will be issuing a winter storm warning for that zone. While southwest flow isn't as favorable for the central mountains, incoming moisture and lift should spread a fairly expansive area of snow into the remainder of the mountains farther north. Strong southwest winds will contribute to areas of blowing snow across the higher peaks and passes and will be hoisting a suite of Winter Weather Advisories for the La Garitas, Sawatch and Mosquito ranges where a combination of wind driven snow will result in an impacts based advisory in spite of lesser snow totals. Expect deteriorating travel conditions across these ranges Monday through Tuesday. Winds will also be increasing across the southeast plains on Monday and we could see a few hours of critical to near critical fire weather conditions in spotty areas across the southeast plains, mainly south of highway 50, and east of I-25. A tightening dry line will keep most of Baca county above 20% RH, but everywhere to the north and west of there and mainly along and south of highway 50 will be in the 15 to 20 percent range. Where winds are strongest, gusting to 50 mph, RHs are marginal, and where RH is closest to critical thresholds, winds aren't as strong. Increasing dew points in the afternoon as Pacific moisture spreads over the mountains introduces another element of uncertainty. Therefore, will hold off on any fire weather watches for Monday and let later shifts take a closer look. It is possibe we will need fire weather highlights at some point but confidence is still too low at this point. Wind gusts appear to stay below high wind criteria for Monday in the latest runs with the peak in stronger gusts occuring later in the evening when mixing might not be as favorable in bringing these stronger winds aloft to the surface. The system wraps up Monday night/Tuesday morning across eastern CO before lifting to the northeast into NW Kansas. This will spread a band of snow into the Palmer Divide during the late evening, spreading southward into the southeast plains overnight through Tuesday morning before quickly diminishing as the system pulls off to the northeast Tuesday afternoon. How far south this band of snow progresses is highly dependent on the storm track and timing of its intensification. Seems like most ensemble members, even in the EC, are bringing a brief round of snow across northern portions of the southeast plains and Palmer Divide late Monday night and Tuesday morning, though impacts may be more brief for the highway 50 corridor counties. Locations which may see more significant impacts to travel will be northern El Paso county and Kiowa counties. Even for these regions, snow accumulations look on the light side with an inch or two at best. The NAM places a band of up to 4 inches across northern El paso county and locations to the east across Crowley, Otero, western Kiowa and eastern Pueblo counties. GFS has this a tad farther west along the I-25 corridor, Canadian and EC keep the band of heaver snow farther to the north and east. North winds could gust to near 50 mph for eastern areas with 30 to 40 mph gusts farther to the west. Suspect we will need additional highlights for Northern El paso and perhaps Kiowa counties due to impacts from blowing snow, but with snowfall totals still in question, will hold off on this for now. Will also need to monitor the far eastern plains for high wind potential Tuesday with Kiowa county most at risk. Storm pulls away from the region Tuesday night and Wednesday. Northwest flow on the back side of the large upper level system will keep orographic snow continuing across the Sawatch and Mosquito ranges will maintain winter weather advisories for these areas through Tuesday night. Snow continues into Wednesday for the central mountains but accumulations look lighter. Temperatures will remain below normal for all areas through Wednesday with breezy north winds continuing across the plains on the back side of the system. Below normal temperatures will continue through next weekend as the forecast area remains under northwesterly flow aloft. Another system may approach the region late weekend into early next week bringing snow back into the mountains. There is quite of bit of spread in the models regarding this, so confidence in the timing and impacts remains quite low. Will keep any pops limited to the mountains for now. -KT && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1033 AM MST Sun Dec 11 2022 VFR conditions are expected to prevail for all TAF sites (KALS, KCOS, and KPUB) throughout the forecast period. Winds will become influenced by the approaching low pressure system at all terminals and increase out of the SW'ly direction throughout the day, with gusts up to 26 kts at KALS, and 22 kts at KCOS and KPUB. Winds will weaken and become more diurnally during the early morning hours but then be more synoptically influenced after sunrise tomorrow once there is sufficient mixing in the PBL. Expect high level CIGs to increase towards the end of the forecast period. -Stewey && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 11 AM Monday to 5 AM MST Wednesday for COZ058-060. Winter Weather Advisory from 11 AM Monday to 5 PM MST Tuesday for COZ059-061. Winter Weather Advisory from 5 AM to 11 PM MST Monday for COZ066. Winter Storm Warning from 5 AM to 11 PM MST Monday for COZ068. Red Flag Warning until 5 PM MST this afternoon for COZ226>230- 233-237. && SHORT TERM...MOORE LONG TERM...KT AVIATION...STEWARD
Hazardous weather outlook, Dec 11, 6:00 AM MST, 8 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 600 AM MST Sun Dec 11 2022 COZ058>089-093>099-121300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 600 AM MST Sun Dec 11 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Increasing winds combined with warm and dry conditions will produce critical fire weather conditions for the I-25 corridor and portions of the southeastern plains today. Gusty winds and low relative humidity will lead to conditions favorable for rapid rates of fire growth and spread. An approaching storm system will bring snow to the Continental Divide late tonight. Expected snow amounts initially will be very light. .DAYS TWO THROUGH SEVEN...Monday through Saturday Wind driven snow will spread into the mountains on Monday and into the Palmer Divide and northern portions of the southeast plains late Monday night through Tuesday morning. The heaviest snow will fall along the Continental Divide where the eastern San Juans could receive upwards of 1 foot of snow through Monday evening. Lighter snow but extensive blowing snow will impact the central mountains on Tuesday, with snow and blowing snow continuing across the higher elevations through Tuesday night. Greater uncertainty exists across the southeast plains where a band of wind driven snow will be possible late Monday night through Tuesday morning. Hazardous travel conditions will likely impact the Palmer Divide and Kiowa county for the Tuesday morning commute with brief snow and reductions in visibility possible farther south into portions of the highway 50 corridor Tuesday morning. Strong southwest winds ahead of the storm system on Monday will result in a brief period of near critical fire weather conditions across Huerfano, Las Animas, Pueblo, Otero, Bent, and Prowers counties Monday afternoon. North winds behind a strong cold front still have the potential to bring damaging gusts to portions of the southeast plains on Tuesday. The snowfall amounts and magnitude of the strong winds will be highly dependent on the storm track which are still prone to change, especially across the southeast plains. Please continue to monitor the latest forecasts on this developing winter storm. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 27/31
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 3:41 AM MST | Winter Storm Warning | PUB | Conejos, El Paso, Mineral, Rio Grande | 53 hr |
| Dec 11, 3:41 AM MST | Winter Weather Advisory | PUB | Bent, Chaffee, Crowley, El Paso, Kiowa, Lake and 5 more | 3 days |
| Dec 11, 2:56 PM MST | High Wind Watch | PUB | Kiowa, Prowers | 30 hr |
Nearby
Red Flag Warnings in Colorado, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.